All Journal Entries Journals
Previous | Next

concerned

Jun 24, 2008 - 2 comments
Tags:

Percocet withdrawl



So my fiance is on day 4 of quitting percocets and seems to be doin pretty good except for at night.  during the day he feels ok not quit right but ok just a little achy. but come around the time he goes to bed it all seems to get worse from there and everynight it see,s a little worse then the night before... he dropped down from 650 to 7.5s and then was only taking half of 7.5s for about a week and a half.  Im just a wondering how long the withdrawl symptoms of him feeling this way are going to last.  the  doctor we went to told him to only expect it for a 48 to 72 hours and then he would be feeling much better.  im just afraid that she was wrong and things are going to get a little worse before they get better?  And i think she was wrong on the time line also i know it takes a while for the drugs to complelty come out of ones system but about how long does the insomnia last and the muscle aches last..  im kinda in the dark here honeslty..Can anyone give some simple answers of maybe their experience with the whole ordeal??

Comments
Post a Comment
544292 tn?1268886268
by EmilyPost, Jun 24, 2008
How long was he on the percoset? The Doc sounds like most of them. They all say 48-72 hours. Have you looked up The Thomas Method? I am finding it helpful. I think withdrawal doesn't get steadily better, I think it depends on alot of factors. Nutrition, sleep, stress, water. Hot baths help alot so do vitamons. If he can move; like excercise, even just strecth it can help.

I tell you one thing; you're probabaly one of the best things that has ever happened to him To be concerned and looking for help for him in the net. I do know B6, and a multi vit will help. Is he eating ok?  I have found the more I sweat, the better it gets. Hot yoga helps me. But at the moment I am too weak to attempt it. I send you both prayers. I will tell you it will get better every day and then you might have a weird night ... but it will go away. Insomina ... has he tried OTC's? I'm using OTC and it helps so much!

1387429 tn?1279676039
by kris105, Jul 20, 2010
i have been taking percosets for 3 yrs about 7 tens aday the only thing that helped me was subs wich i took for 5 days it got me thru the first few days wich is always the worst since then its just been alot of advil motrin and vitamins to help restore what the percs took away.. as to sleep i have just been doin a rite aid brand sleep med becouse its the ony thing that helps me without bein groggy in the am with work and all.o the more u keep busy the energy u will have i go to the gym alot it helps with the ahes and goin runing to. i am on my 12th day and it still is really bad im sweating shaking major headaches and very bad leg pains  with major anxiety and craving and so far it hasnt gotten better yet my doc said it could be up to 6 wks until its all gone but everyone is diff this ismy third time tryin to  get off and longest ive been without in the past 3 yrs i think its more with will power if u really want to stop u will.. its hard for me my bf hates it and doesnt understand y i want nothing to do with him rite now but my energy is so low just support him all u can ur great for tryn to find things out for him

Post a Comment